Journal of Optimization Theory and Applications

, Volume 32, Issue 4, pp 595–597 | Cite as

A note on Khatchian's algorithm

  • S. Karamardian
Technical Note


A short proof of some properties of Khatchian's algorithm is presented using the duality theorem of linear programming.

Key Words

Khatchian's algorithm duality theorem linear programming 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Khatchian, L. G.,A Polynomial Algorithm in Linear Programming, Doklady Akademii Nauk SSSR, Vol. 244, pp. 1093–1096, 1979.Google Scholar
  2. 2.
    Gács, P., andLovász, L.,Khatchian's Algorithm for Linear Programming, Mathematical Programming (to appear).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • S. Karamardian
    • 1
  1. 1.University of California at IrvineIrvine

Personalised recommendations